Alert archive / Iowa / Wind Chill Advisories in 2011
Wind Chill Advisory 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind chill advisory at Feb 8, 2011, 3:37 PM CST for 16 counties in Iowa; 9 counties in Illinois. It took effect at Feb 8, 2011, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 3:37 PM CST (21:37 UTC)
- In effect from
- Feb 8, 2011, 9:00 PM CST
- Expired
- Feb 9, 2011, 9:46 AM CST
- In force
- 13 hr
- Issued by
- NWS Quad Cities, IA
All 25 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 32 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -162 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
508 WWUS43 KDVN 082137 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 337 PM CST TUE FEB 8 2011 ...BITTERLY COLD WIND CHILLS THROUGH WEDNESDAY MORNING... .WESTERLY WINDS AT 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES NEAR TO BELOW ZERO...WILL CREATE DANGEROUSLY COLD WIND CHILLS THROUGH WEDNESDAY MORNING. IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015>018-024- 090745- /O.NEW.KDVN.WC.Y.0004.110209T0300Z-110209T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JO DAVIESS- STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO 337 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST WEDNESDAY. * DANGEROUSLY COLD WIND CHILLS REACHING ADVISORY CRITERIA WILL DEVELOP BY MID EVENING...AND LINGER THROUGH MUCH OF WEDNESDAY MORNING. * WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW ZERO. * WIND CHILL VALUES AT THIS LEVEL WILL CAUSE FROSTBITE TO UNPROTECTED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
3 follow-up statements
854 WWUS43 KDVN 090316 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 916 PM CST TUE FEB 8 2011 ...BITTERLY COLD WIND CHILLS THROUGH WEDNESDAY MORNING... .WESTERLY WINDS AT 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES NEAR TO BELOW ZERO...WILL CREATE DANGEROUSLY COLD WIND CHILLS THROUGH WEDNESDAY MORNING. IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015>018-024- 091330- /O.CON.KDVN.WC.Y.0004.000000T0000Z-110209T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JO DAVIESS- STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO 916 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY. * DANGEROUSLY COLD WIND CHILLS REACHING ADVISORY CRITERIA WILL DEVELOP BY MID EVENING...AND LINGER THROUGH MUCH OF WEDNESDAY MORNING. * WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW ZERO. * WIND CHILL VALUES AT THIS LEVEL WILL CAUSE FROSTBITE TO UNPROTECTED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ NICHOLS
791 WWUS43 KDVN 090934 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 334 AM CST WED FEB 9 2011 ...BITTERLY COLD WIND CHILLS THIS MORNING... .WESTERLY WINDS AT 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES NEAR TO JUST BELOW ZERO...WILL CREATE DANGEROUSLY COLD WIND CHILLS THIS MORNING. IAZ076>078-091045- /O.CAN.KDVN.WC.Y.0004.000000T0000Z-110209T1600Z/ KEOKUK-WASHINGTON-LOUISA- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO 334 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS ARE EXPECTED TO STAY IN THE 10 TO 15 BELOW ZERO RANGE THE REST OF THIS MORNING...THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-024-091600- /O.CON.KDVN.WC.Y.0004.000000T0000Z-110209T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN...ALEDO 334 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILLS WILL DROP TO AROUND MINUS 20 AT TIMES THROUGH MID-MORNING * WIND CHILL VALUES AT THIS LEVEL WILL CAUSE FROSTBITE TO UNPROTECTED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
655 WWUS43 KDVN 091546 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 946 AM CST WED FEB 9 2011 IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-024-091700- /O.CAN.KDVN.WC.Y.0004.000000T0000Z-110209T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN...ALEDO 946 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE WARMED TO THE SINGLE DIGITS ABOVE ZERO. THE WARMING TEMPERATURES HAVE RAISED WIND CHILLS TO 10 TO 20 BELOW ZERO. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 3:15 PM CST, 22 minutes earlier.
Area forecast discussion, Feb 8, 3:15 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CST TUE FEB 8 2011
.SYNOPSIS...
WATER VAPOR IMAGERY AND SUBJECTIVE UPPER AIR ANALYSIS SHOW BROAD
TROUGH OVER MUCH OF CONUS. STRONG SHORTWAVE IS DIGGING THROUGH
CENTRAL ROCKIES AND ASSISTING BANDS OF HEAVY SNOW... MAINLY FROM
CO THROUGH CENTRAL/SOUTHERN KS IN ZONE OF STRONG FRONTOGENETICAL
FORCING WITHIN TIGHT LOW-MID LEVEL THERMAL GRADIENT. SOME HIGH
CLOUDINESS FROM THIS SYSTEM IS STREAMING ACROSS THE REGION
FILTERING THE SUNSHINE AT TIMES ESPECIALLY SOUTH HALF OF THE
CWA. DESPITE DEEP SNOWPACK... NORTHWEST WINDS 10 TO 15 MPH AND
VERY COLD SUBZERO START... FAIRLY DECENT RECOVERY OF 10-15+ DEGS
ON TEMPS MOST AREAS.
&&
.SHORT TERM...TONIGHT AND WEDNESDAY...
MAIN CHALLENGE IS WIND CHILLS AND TEMPS. DRY CONDITIONS AND WELL
BELOW NORMAL TEMPS TO PREVAIL DURING PD. SHORTWAVE ENERGY
DROPPING THROUGH ONTARIO CANADA WILL SEND WEAK COLD FRONT DOWN
THROUGH THE GREAT LAKES AND MID MISSISSIPPI VALLEY LATE TONIGHT
AND WEDNESDAY AM. WITH STRONG CANADIAN RIDGE AXIS STAYING PUT
TO OUR WEST... EXPECT MSLP GRADIENT TO INDUCE ENOUGH MIXING TO
KEEP WINDS UP AT 5 TO 10 MPH TNGT. IN ADDITION... NORTHWEST WINDS
WILL BACK TO MORE OF WEST TO SOUTHWEST DIRECTION. ALSO... HIGH
CLOUDINESS WILL CONTINUE TO STREAM OVERHEAD AND WILL BE FAIRLY
OPAQUE AT TIMES ESPECIALLY SOUTH HALF. COMBINATION OF ALL OF THE
ABOVE SHOULD RESULT IN WARMER LOWS TNGT FROM THOSE OF THIS AM.
OVERALL... WENT WITH BLEND OF GUIDANCE FOR MINS FAVORING THE COLD
SIDE OF BLEND ALONG/N OF I-80 AND WARM SIDE TO THE SOUTH. FCST
TEMPS AND WINDS SUGGEST WIND CHILL ADVISORY CRITERIA BEING MET
THIS EVE AND OVRNGT NORTH OF HWY 34... LINGERING THROUGH MID AM
ON WED. WITH LITTLE BIT OF WARMER START MANY AREAS EXPECT HIGHS
TO BE WARMER ON WED WITH AROUND 15-20 DEG DIURNALS MOST AREAS WITH
ABUNDANT SOLAR INSOLATION BY PM. ..05..
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
...SIGNIFICANT PATTERN CHANGE TO RESULT IN TEMPERATURES ABOVE
NORMAL...
OVERALL...MODEL INITIALIZATION WAS POOR IN REGARDS TO LOW LEVEL
MOISTURE.
THE FIVE WAVE PATTERN ACROSS THE HEMISPHERE WILL BREAK DOWN THIS
WEEKEND AND INTO A FOUR WAVE PATTERN BY EARLY NEXT WEEK. THIS CHANGE
FROM FIVE TO FOUR WAVES WILL ALSO RESULT IN A SIGNIFICANT PATTERN
CHANGE THAT WILL LIKELY REMAIN IN PLACE INTO THE WEEK OF FEBRUARY
20TH. THE PNA IS STRONGLY CLUSTERED AT NEUTRAL AND TURNING NEGATIVE
OVER THE NEXT 14 DAYS. THE NAO IS STRONGLY CLUSTERED AND IS EXPECTED
TO REMAIN SLIGHTLY POSITIVE.
SST ANOMALIES HAVE GRADUALLY DECREASED OVER THE PAST 30 DAYS BUT
POSITIVE ANOMALIES REMAIN IN THE NORTHWEST PACIFIC AND LABRADOR SEA
INDICATING THE NEGATIVE PDO CONTINUES. EQUATORIAL SST ANOMALIES
CONTINUE TO INDICATE A STRONG LA NINA REMAINS IN PLACE.
THE PATTERN CHANGE WILL RESULT IN THE DOMINATE POLAR VORTEX SHIFTING
BACK TO SIBERIA WITH A LONGWAVE RIDGE NEAR THE DATE LINE. SUCH A
PLACEMENT RESULTS IN A LONGWAVE TROF ON THE WEST COAST WITH A RIDGE
OVER THE EASTERN CONUS.
THE NET RESULT FOR THE AREA IS TEMPERATURES MODERATING THE SECOND
HALF OF THIS WEEK WITH ABOVE NORMAL TEMPERATURES FOR THE WEEKEND AND
THROUGH NEXT WEEK. EVEN THOUGH THE FLOW ALOFT BECOMES SOUTHWEST WITH
TIME...THE NEGATIVE SST ANOMALIES IN THE GULF WOULD CONTINUE TO
SUPPORT PRECIPITATION AVERAGING BELOW NORMAL FOR THE NEXT TWO WEEKS.
WED NIGHT THROUGH THURSDAY NIGHT WILL BE QUIET WITH WED NIGHT BEING
THE LAST REALLY COLD NIGHT. TEMPERATURES WILL BE MODERATING THURS
AND THURS NIGHT.
FRIDAY/FRI EVENING A SUBSTANTIAL SHORTWAVE MOVES THROUGH THE AREA.
THE BETTER FORCING IS NORTH OF THE AREA BUT CONDENSATION PRESSURE
DEFICITS DO LOWER SOMEWHAT WITH SOME F VECTOR CONVERGENCE. FCST
SOUNDINGS SHOW THE ATMOSPHERE REASONABLY SATURATED SO SOME FLURRIES
OR LIGHT SNOW SEEM PLAUSIBLE. THE HWY 20 CORRIDOR LOOKS TO HAVE THE
BEST CHC BUT FLURRIES/LIGHT SNOW MAY BE POSSIBLE DOWN TO THE HWY 30
CORRIDOR OR A BIT FURTHER SOUTH. THUS WILL GO WITH SCHC POPS FOR
ABOUT THE NORTHERN 40 PERCENT OF THE CWFA. THE OVERALL TIMING
SUGGESTS FRI AFTERNOON/EVENING.
QUIET CONDITIONS WILL CONTINUE SAT/SUN WITH TEMPERATURES MODERATING
WITH MOST AREAS BEING AT OR ABOVE NORMAL.
ANOTHER SIGNIFICANT SHORTWAVE MOVES THROUGH THE AREA EARLY NEXT
WEEK. THE MODELS DISAGREE ON THE TIMING SOMEWHAT. HOWEVER...
CONDENSATION PRESSURE DEFICITS AND WEAK F VECTOR CONVERGENCE SUGGEST
THAT MONDAY MAY BE THE MORE PLAUSIBLE DAY FOR ANY PRECIP. THIS
SHORTWAVE WILL BE FURTHER NORTH/EAST FROM THE AREA SO IT CURRENTLY
LOOKS AS IF ONLY THE HWY 20 CORRIDOR MAY HAVE A CHC FOR ANY FLURRIES
OR VERY LIGHT SNOW.
THE ABOVE NORMAL TEMPERATURES WILL REALLY BE NOTICEABLE BY MON/TUES
AS THE PATTERN CHANGE GETS WELL UNDERWAY. THE STRENGTHENING
INFLUENCE OF THE SUN SHOULD PARTIALLY OFFSET THE COOLING ASPECTS OF
THE DEEP SNOW PACK. HOWEVER...HOW WARM IT GETS WILL BE DEPENDENT
UPON CLOUD COVER. THE WARM RETURN FLOW WILL HAVE TO TRAVEL OVER
SEVERAL HUNDRED MILES OF SNOW FIELD. THIS DISTANCE WILL ALLOW THE
WARM AIR TO COOL AND PICK UP MOISTURE. THERE IS A VERY REAL
POSSIBILITY THAT A MOISTURE TRAPPING INVERSION COULD DEVELOP NEXT
WEEK AND KEEP PLENTY OF CLOUDS ACROSS THE AREA. ADDITIONALLY...ANY
WEAK RIPPLE MOVING THROUGH IN THE FLOW ALOFT COULD PRODUCE
NON-MEASURABLE PRECIP OR VERY LIGHT PRECIP. ..08..
&&
.AVIATION...
VFR CIGS/VSBYS TO PREVAIL THROUGH THE PERIOD... WITH JUST SOME
HIGH CLOUDINESS STREAMING ACROSS REGION FROM STORM SYSTEM IN
THE ROCKIES AND SOUTHERN PLAINS. HIGH CLOUDINESS EXPECTED TO
DECREASE FROM NORTH TO SOUTH LATE TONIGHT AND WEDNESDAY AM WITH
STORM SYSTEM CONTINUING TO PUSH WELL SOUTH OF REGION. NORTHWEST
WINDS 10-15 KTS WILL BACK TO WEST/SOUTHWEST AT 4-9 KTS TONIGHT
AHEAD OF WEAK SURFACE COLD FRONT THEN VEER TO NORTHWEST AT 11-16
KTS WED AM AS IT PASSES. ..05..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM CST
WEDNESDAY FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-
DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-WASHINGTON.
IL...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM CST
WEDNESDAY FOR BUREAU-CARROLL-HENRY IL-JO DAVIESS-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WHITESIDE.
MO...NONE.
&&
05/08Hazardous weather outlook, Feb 8, 12:08 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1208 PM CST TUE FEB 8 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091045- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1208 PM CST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUSLY COLD WIND CHILLS ARE EXPECTED AGAIN LATE TONIGHT... MAINLY ALONG AND NORTH OF INTERSTATE 80. WEST TO NORTHWEST WINDS AROUND 10 MPH AND TEMPERATURES OF ZERO TO 10 BELOW WILL CREATE WIND CHILLS OF 20 TO 30 BELOW ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUSLY COLD WIND CHILLS OF 20 TO 30 BELOW ZERO WILL CONTINUE INTO WEDNESDAY MORNING ALONG AND NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
Nearby
Wind Chill Advisories in Iowa, 2011Wind Chill Advisories in Illinois, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.